# SDR HYIA20141017072

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SPAR FRONT SLAT, BETWEEN RIB 5 & 10, SURFACE CORROSION.  UPON INSPECTION CORROSION & CHAFE DAMAGE WAS DISCOVERED AT THE LT LOWER SLAT AT RIB 5 & 10.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF DEFECTS.  IAW EO ATR-57-13-2014.
